# SDR DXTA200601268

- Difficulty date: February 16, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 750
- Aircraft serial: 7500137
- Aircraft time: 5,099 hours, 3,222 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHEN THE FLAPS WERE SELECTED TO 5 DEG AT THE START OF THE APPROACH, FAILED (NEITHER FLAPS OR SLATS WOULD EXTEND).  CHECKLIST PROCEDUES  WERE FOLLOWED BUT THEY WOULD NOT RESET.  INSPECTED WIRING TO FLAP J-BOX AND FLAP CONTROL BOX.  NO DEFECTS FOUND.  PERFORMED OPERATIONAL CHECK OF FLAPS SATISFACTORY IAW CE 750 MM 27-50-00.
